# SDR SWAA2022032485726

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737*
- Aircraft serial: 32487
- Aircraft time: 57,019 hours, 33,543 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Clamp
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN APU BLEED WAS TURNED ON A LOUD BANG WAS HEARD AND SMOKE BEGAN ENTERING THE CABIN / [01] C/W CONDITIONAL INSPECTION PER AMM 05-51-56-200-801; FOUND APU BLEED AIR DUCT CLAMP INBD OF AFT PRESSUE BULKHEAD BROKEN. R & R CLAMP PER SIP. LEAK CK GOOD
